# SDR YENA2023005020485

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 40,972 hours, 26,534 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF TOMX W/O 2195 NR 00310.  CRACK SUSPECT IN INBOARD FITTING SPAR AT RH PYLON; REF TOMX W/O 2195 NR 00310.  INBOARD FITTING SPAR AT RH PYLON WAS REPLACED PER EMB-190 S.R.M. 51-43-03 AND S.R.M. 51-43-04.
